Proof of the Deligne-Langlands conjecture for Hecke algebras..
Inventiones mathematicae, Tome 87 (1987), pp. 153-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variety of Borel subgroups, Langlands conjecture, irreducible representations of reductive p-adic groups, reductive algebraic group, Hecke algebra, Iwahori-Matsumoto algebra, affine Weyl group, equivariant K-homology, equivariant K-cohomology
@article{IM_1987__87_143417,
author = {G. Lusztig and D. Kazhdan},
title = {Proof of the {Deligne-Langlands} conjecture for {Hecke} algebras..},
journal = {Inventiones mathematicae},
pages = {153--216},
year = {1987},
volume = {87},
zbl = {0613.22004},
url = {http://geodesic.mathdoc.fr/item/IM_1987__87_143417/}
}
G. Lusztig; D. Kazhdan. Proof of the Deligne-Langlands conjecture for Hecke algebras... Inventiones mathematicae, Tome 87 (1987), pp. 153-216. http://geodesic.mathdoc.fr/item/IM_1987__87_143417/